# SDR SWIA972634

- Difficulty date: June 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 28,969 hours, 34,571 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WITH FLAPS UP, WE GOT A FLAP/ADVANCED SWS ON MAP, WITH ASSYMETRY AND CONTROL FAULT, ALL LIGHT BARS INDICATING FULL FLAPS AND NOT FLASHING.  FOLLOWED QRH PROCEDURES AND RESET. INSTALLED SERVICEABLE FLAP SELECT HANDLE, FLAPS CHECK GOOD 27-50-00.  SN ON 120334, SN OFF 120289.
